Open Access
Translator Disclaimer
April 2018 Inequalities for free multi-braid arrangements
Michael Robert DiPasquale
Proc. Japan Acad. Ser. A Math. Sci. 94(4): 36-41 (April 2018). DOI: 10.3792/pjaa.94.36

Abstract

Abe, Nuida, and Numata (2009) describe a large class of free multiplicities on the braid arrangement arising from signed-eliminable graphs. On a large cone in the multiplicity lattice, we prove that these are the only free multiplicities on the braid arrangement. We also give a conjecture on the structure of all free multiplicities on the braid arrangement.

Citation

Download Citation

Michael Robert DiPasquale. "Inequalities for free multi-braid arrangements." Proc. Japan Acad. Ser. A Math. Sci. 94 (4) 36 - 41, April 2018. https://doi.org/10.3792/pjaa.94.36

Information

Published: April 2018
First available in Project Euclid: 5 April 2018

zbMATH: 06929332
MathSciNet: MR3783544
Digital Object Identifier: 10.3792/pjaa.94.36

Subjects:
Primary: 13N15
Secondary: 05E40 , 14N20

Keywords: braid arrangement , Freeness of multi-arrangements , multi-derivations

Rights: Copyright © 2018 The Japan Academy

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.94 • No. 4 • April 2018
Back to Top